MAUDE Adverse Event Report: CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was implanted with a pdl implant at l5/s1 in louisiana a few months ago and presented with significant pain.Surgeon believes that she can be revised to another pdl.Removal surgery was completed on (b)(6) 2023.
 
Additional Manufacturer Narrative
It was reported that a patient was implanted with a prodisc l device at l5/s1 on (b)(6) 2022.The patient presented with significant pain and radiculopathy and required a walker to walk.X-ray images showed that the implant was off of midline.The pdl was removed on (b)(6) 2023 and replaced with a new prodisc l device.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints was within the levels defined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.Device evaluation could not be completed as the implant was not returned following the removal.The pain and radiculopathy was caused by the implant off of midline, which was the cause for the pdl removal.This report is for 2 of 3 devices in this event.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
HAMMILL MANUFACTURING COMPANY
360 tomahawk drive
maumee OH 43537
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key16855436
Report Number3007494564-2023-00023
Device Sequence Number20715107
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public00843193114983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot Number2021-1430
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale